# SDR UALA2008111306096

- Difficulty date: October 14, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 29,432 hours, 3,845 cycles
- Engine: Pwa PW40903
- Engine time: 42,689 hours, 6,588 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part serial: D22179
- Condition: Vibrates
- Location: Nr 2 Engine
- Part time: 42,689 hours, 6,588 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENG VIB MONITOR R RIGHT ENGINE AIRBORNE VIBRATION MONITORING (AVM) SYSTEM IS INOPERATIVE, OR LOSS OF TACHOMETER DATA.  STATUS  MSG01- NOT ACTIVE DESCENT INTERMITTENT; 'E' FLANGE ACCELEROMETER (CIRCUIT 1 RIGHT) SIGNAL IS OUT OF RANGE.  DB- SIGNAL CONDITIONER UNIT (RIGHT) MSG02- NOT ACTIVE DESCENT INTERMITTENT; 'E' FLANGE ACCELEROMETER (CIRCUIT 1 RIGHT) SIGNAL IS OUT OF RANGE.  REPLACED NR 2 ENGINE.  SHOP FINDINGS:  ENGINE WAS GIVEN A FULL REFURBISHMENT DUE TO POOR PERFORMANCE.  LP TURBINE WAS SUSPECT AS CAUSE FOR ON-WING VIBRATION.
